2019
Том 71
№ 6

All Issues

Langarshoev M. R.

Articles: 1
Article (Russian)

On the Best Linear Methods of Approximation and the Exact Values of Widths for Some Classes of Analytic Functions in the Weighted Bergman Space

Langarshoev M. R.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2015. - 67, № 10. - pp. 1366-1379

We find the exact values of the series of n-widths for the classes of functions from the Hardy and Bergman spaces whose averaged moduli of continuity are majorized by a given function obeying certain restrictions.